ON NONNEGATIVE SOLUTIONS OF RANDOM-SYSTEMS OF LINEAR INEQUALITIES

被引:3
|
作者
BUCHTA, C [1 ]
机构
[1] UNIV FREIBURG,INST MATH,D-7800 FREIBURG,FED REP GER
关键词
D O I
10.1007/BF02187872
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
引用
收藏
页码:85 / 95
页数:11
相关论文
共 50 条
  • [1] NONNEGATIVE SOLUTIONS OF LINEAR INEQUALITIES
    DEBREU, G
    [J]. INTERNATIONAL ECONOMIC REVIEW, 1964, 5 (02) : 178 - 184
  • [2] LOCALIZATION IN RANDOM-SYSTEMS
    TONG, BY
    PANT, MM
    HEDE, B
    [J]. JOURNAL OF PHYSICS C-SOLID STATE PHYSICS, 1980, 13 (07): : 1221 - 1236
  • [3] WETTING IN RANDOM-SYSTEMS
    LIPOWSKY, R
    FISHER, ME
    [J]. PHYSICAL REVIEW LETTERS, 1986, 56 (05) : 472 - 475
  • [4] ENTANGLEMENTS IN RANDOM-SYSTEMS
    KANTOR, Y
    HASSOLD, GN
    [J]. PHYSICAL REVIEW A, 1989, 40 (09) : 5334 - 5341
  • [5] INTERFACE ENERGY IN RANDOM-SYSTEMS
    DERRIDA, B
    VANNIMENUS, J
    [J]. PHYSICAL REVIEW B, 1983, 27 (07): : 4401 - 4411
  • [6] Large systems of random linear equations with nonnegative solutions: Characterizing the solvable and the unsolvable phase
    Landmann, Stefan
    Engel, Andreas
    [J]. PHYSICAL REVIEW E, 2020, 101 (06)
  • [7] DIFFUSION AND LOCALIZATION IN RANDOM-SYSTEMS
    ELYUTIN, PV
    HICKEY, B
    MORGAN, GJ
    WEIR, GF
    [J]. PHYSICA STATUS SOLIDI B-BASIC RESEARCH, 1984, 124 (01): : 279 - 286
  • [8] Sparse Solutions to Nonnegative Linear Systems and Applications
    Bhaskara, Aditya
    Suresh, Ananda Theertha
    Zadimoghaddam, Morteza
    [J]. ARTIFICIAL INTELLIGENCE AND STATISTICS, VOL 38, 2015, 38 : 83 - 92
  • [9] TRANSPORT AND CONDUCTION IN RANDOM-SYSTEMS
    HUGHES, BD
    SAHIMI, M
    SCRIVEN, LE
    DAVIS, HT
    [J]. INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, 1984, 22 (8-10) : 1083 - 1096
  • [10] ON THE THEORY OF PROPAGATION IN RANDOM-SYSTEMS
    LOS, VF
    [J]. PHYSICA B, 1991, 175 (1-3): : 39 - 43